MathSciNet Relay Station
MathSciNet bibliographic data
MR357496 16A48
Dlab, Vlastimil; Ringel, Claus Michael Balanced local rings with commutative residue fields. Bull. Amer. Math. Soc. 78 (1972), 771–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement